# SDR DHL2007748034

- Difficulty date: November 2, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDOW FRAME PLUG AT STATION 950F TO 970 HAS CORROSION.  REMOVED WINDOW PANE AND PLUG IAW MM 53-20-00 AND DRAWING NR AE727-1-105.  CLEANED WINDOW PLUG PANE FOR EVALUATION NO CORROSION NOTED IAW S0PM 20-30-3.  REMOVED CORROSION ON WINDOW FRAME.  CORROSION FOUND OUT OF LIMITS IAW M/M 53-20-01 AND SRM 51-10-6.  FABRICATED DOUBLER REPAIR IAW SRM 53-20-3 FIGURE 1.  TREATED AND PRIMED PARTS AND FRAME IAW SRM 51-10-2.  INSTALLED REPAIR WASHERS, DOUBLER AND WINDOW PLUG IAW SRM 53-20-3 FIGURE 1, 51-30-2 AND MM 53-20-00 FIGURE 1.  LEAK CHECK GOOD IAW MM 21-30-0.
